# SDR AALA202111080476

- Difficulty date: October 20, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737*
- Aircraft serial: 29558
- Aircraft time: 35,154 hours, 14,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L=2.5 IN, W=1.00 IN, D=0.01 IN, ON AFT CARGO AREA LEFT HAND TRANSITION PANEL LOCATED BETWEEN BS 767 AND BS 787 AT S25L. REPLACED PANEL PER SRM 53-00-53-2R-5. (SUPPLEMENTAL REPORT FOR AALA202111050476 TO ADD "AIRCRAFT IN BASE MAINTENANCE" TO SECTION 4 DESCRIPTION)
